Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 116, NWS Tallahassee, FL

October 12, 200713 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Oct 12, 2007, 2:11 PM CDT for 13 counties in Florida. It took effect at Oct 13, 2007, 1:00 PM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 12, 2007, 2:11 PM CDT (19:11 UTC)
In effect from
Oct 13, 2007, 1:00 PM CDT
Expired
Oct 13, 2007, 5:00 PM CDT
In force
4 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Leon County, FL, Madison County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 60 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.2 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2038 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 121911
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
311 PM EDT FRI OCT 12 2007

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT/6 PM CDT 
THIS EVENING FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE AREAS DUE 
TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EDT/6 PM CDT THIS 
EVENING FOR SOUTHEAST ALABAMA DUE TO RELATIVE HUMIDITY BELOW 30 PERCENT...
COMBINED WITH SUSTAINED SURFACE WINDS OF 10 MPH...AND A KBDI
GREATER THAN 500...

...A RED FLAG WARNING IS NOW IN EFFECT FOR SATURDAY AFTERNOON FOR 
ALL OF THE FLORIDA BIG BEND AND PANHANDLE AWAY FROM THE 
COAST...EXCEPT FOR TAYLOR...LAFAYETTE...AND DIXIE COUNTIES DUE TO 
POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...THE HIGH PRESSURE JUST NORTH OF THE AREA WILL CONTINUE TO 
SHIFT EAST TONIGHT AND TOMORROW. THIS WILL BRING THE WINDS AROUND TO 
A MORE EASTERLY DIRECTION AND WILL ADVECT SOME LOW-LEVEL MOISTURE 
INTO THE FORECAST AREA. ELSEWHERE...PLENTY OF DRY AIR WILL CONTINUE 
TO PROVIDE FAVORABLE CONDITIONS FOR FIRE WEATHER ACROSS PORTIONS OF 
THE FLORIDA ZONES TOMORROW.

FLZ007-009>019-026-027-122300-
/O.UPG.KTAE.FW.A.0091.071013T1800Z-071013T2200Z/
/O.NEW.KTAE.FW.W.0116.071013T1800Z-071013T2200Z/
/O.CON.KTAE.FW.W.0115.000000T0000Z-071012T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
311 PM EDT FRI OCT 12 2007 /211 PM CDT FRI OCT 12 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM
EDT /5 PM CDT/ SATURDAY...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-122300-
/O.EXA.KTAE.FW.W.0115.000000T0000Z-071012T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
211 PM CDT FRI OCT 12 2007

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ028-029-034-122300-
/O.CON.KTAE.FW.W.0115.000000T0000Z-071012T2300Z/
TAYLOR-LAFAYETTE-DIXIE-
311 PM EDT FRI OCT 12 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$
3 follow-up statements
000 
WWUS82 KTAE 122309
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
709 PM EDT FRI OCT 12 2007

...THE RED FLAG WARNINGS FOR TODAY HAVE EXPIRED...

...A RED FLAG WARNING REMAIN IN EFFECT FOR SATURDAY AFTERNOON FOR
ALL OF THE FLORIDA BIG BEND AND PANHANDLE AWAY FROM THE COAST...
EXCEPT FOR TAYLOR...LAFAYETTE...AND DIXIE COUNTIES...DUE TO
POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...THE HIGH PRESSURE JUST NORTH OF THE AREA WILL
CONTINUE TO SHIFT EAST TONIGHT AND TOMORROW. THIS WILL SWING THE
WINDS AROUND TO A MORE EASTERLY DIRECTION WHICH WILL BRING SOME
LOW-LEVEL MOISTURE INTO THE FORECAST AREA. ELSEWHERE...PLENTY OF
DRY AIR WILL CONTINUE TO PROVIDE FAVORABLE CONDITIONS FOR FIRE
WEATHER ACROSS PORTIONS OF THE FLORIDA ZONES TOMORROW.

FLZ007-009>019-026-027-131130-
/O.EXP.KTAE.FW.W.0115.000000T0000Z-071012T2300Z/
/O.CON.KTAE.FW.W.0116.071013T1800Z-071013T2200Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
709 PM EDT FRI OCT 12 2007 /609 PM CDT FRI OCT 12 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
6 PM EDT /5 PM CDT/ SATURDAY...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5
PM CDT/ SATURDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-FLZ028-029-034-130015-
/O.EXP.KTAE.FW.W.0115.000000T0000Z-071012T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-TAYLOR-LAFAYETTE-DIXIE-
709 PM EDT FRI OCT 12 2007 /609 PM CDT FRI OCT 12 2007/

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$

18-WOOL
000 
WWUS82 KTAE 130856
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
456 AM EDT SAT OCT 13 2007

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON AND
EARLY EVENING FOR MUCH OF THE FLORIDA BIG BEND AND EASTERN
FLORIDA PANHANDLE AWAY FROM THE COAST...WITH THE EXCEPTION 
OF TAYLOR... LAFAYETTE...AND DIXIE COUNTIES...

.DISCUSSION...HIGH PRESSURE CENTERED OVER THE OHIO AND 
TENNESSEE VALLEYS WILL CONTINUE TO SHIFT EAST THROUGH SUNDAY.
WINDS FLOWING AROUND THIS HIGH WILL BECOME MORE EASTERLY WITH
TIME BRINGING A SLOW INCREASE OF LOW LEVEL MOISTURE BACK TO THE
FORECAST AREA. HOWEVER...ENOUGH DRY AIR WILL REMAIN IN PLACE
THROUGH THIS AFTERNOON TO RESULT IN RED FLAG CONDITIONS ACROSS
PORTIONS OF NORTH FLORIDA AWAY FROM THE COASTLINE. RELATIVE
HUMIDITY MAY APPROACH CRITICAL LEVELS BRIEFLY ACROSS PORTIONS OF
NORTH FLORIDA ON SUNDAY AFTERNOON...HOWEVER CRITICAL DURATIONS ARE
NOT ANTICIPATED AT THIS TIME.

FLZ007-009>019-026-027-132200-
/O.CON.KTAE.FW.W.0116.071013T1800Z-071013T2200Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
456 AM EDT SAT OCT 13 2007 /356 AM CDT SAT OCT 13 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
6 PM EDT /5 PM CDT/ THIS AFTERNOON DUE TO EXPECTED LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BLOCK/MROCZKA
000 
WWUS82 KTAE 131833
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
233 PM EDT SAT OCT 13 2007

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON AND EARLY
EVENING FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE
DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...HIGH PRESSURE OVER THE OHIO VALLEY WILL BUILD EAST
INTO NEW ENGLAND ON SUNDAY. WINDS FLOWING AROUND THIS HIGH WILL
BECOME NORTHEAST...AND THEN EAST ON SUNDAY...BRINGING AN INCREASE
IN LOW-LEVEL MOISTURE AND HIGHER RELATIVE HUMIDITIES TO THE
FORECAST AREA. STILL..SUFFICIENT DRY AIR WILL PERSIST THIS
AFTERNOON TO GENERATE RED FLAG CONDITIONS ACROSS THE EASTERN
FLORIDA PANHANDLE THIS AFTERNOON. RELATIVE HUMIDITIES SHOULD
RISE TO JUST ABOVE CRITICAL LEVELS ON SUNDAY AND CONTINUE 
TO INCREASE THROUGH THE WORK WEEK.

FLZ012-014-015-017>019-027-131945-
/O.CAN.KTAE.FW.W.0116.000000T0000Z-071013T2200Z/
BAY-GULF-FRANKLIN-LEON-JEFFERSON-MADISON-WAKULLA-
233 PM EDT SAT OCT 13 2007 /133 PM CDT SAT OCT 13 2007/

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. 

RELATIVE HUMIDITIES ARE NOT EXPECTED TO DROP BELOW 30 PERCENT FOR
MORE THAN 4 HOURS THIS AFTERNOON.

$$

FLZ007-009>011-013-016-026-132200-
/O.CON.KTAE.FW.W.0116.000000T0000Z-071013T2200Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LIBERTY-
233 PM EDT SAT OCT 13 2007 /133 PM CDT SAT OCT 13 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT /5 PM CDT/
THIS AFTERNOON...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.


$$

CAMP

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 12, 1:21 PM CDT, 50 minutes earlier.

Area forecast discussion, Oct 12, 1:21 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
221 PM EDT FRI OCT 12 2007

.SHORT TERM...BRIGHT SUNNY DAY UNFOLDING ONCE AGAIN AS HIGH
PRESSURE BUILDS SOUTH INTO THE OHIO VALLEY. LIGHT WINDS EXPECTED
AGAIN TONIGHT OVER LAND WITH TEMPS DROPPING INTO THE UPPER 40S
ONCE AGAIN. TEMPS WILL BEGIN TO MODERATE BY SUNDAY AND MONDAY AS
RIDGE BEGINS TO BUILD ALOFT AND SFC HIGH SLIDES EAST. FORECAST TO
REMAIN DRY THROUGH MONDAY.

.LONG TERM...DRY PATTERN CONTINUES THROUGH TUESDAY BEFORE DEEPER
MOISTURE BEGINS TO RETURN. 12Z GUIDANCE INDICATING A POSSIBLE
TROPICAL SURGE OF MOISTURE BY WEDNESDAY AND THURSDAY WHICH WOULD
INCREASE POPS ACROSS THE AREA. THIS SOLUTION MUCH WETTER THAN
PREVIOUS DAYS SO WILL HOLD OFF ON CHANGES TO EXTENDED AND WAIT FOR
BETTER MODEL CONSENSUS.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL AT THE TERMINALS THROUGH THE
MAJORITY OF THE PERIOD. THE MODELS BEGIN TO SHOW A SLIGHT INCREASE
IN LOW-LEVEL MOISTURE TOMORROW MORNING. WILL DROP KVLD VSBY DOWN
INTO THE MVFR CATEGORY AROUND DAYBREAK.

&&

.MARINE...WINDS AND SEAS ARE ON THE DECLINE NOW THAT THE MID AND
UPPER TROUGH AXIS HAS MOVED EAST OF THE WATERS. THIS TREND SHOULD
CONTINUE THROUGH SATURDAY WITH WINDS REMAINING BELOW 15 KNOTS. MAY
SEE ANOTHER SURGE IN WINDS SATURDAY NIGHT INTO SUNDAY MORNING
WHICH MAY LEAD TO EXERCISE CAUTION CRITERIA.

&&

.FIRE WEATHER...THE HIGH PRESSURE JUST NORTH OF THE AREA WILL CONTINUE TO
SHIFT EAST TONIGHT AND TOMORROW. THIS WILL BRING THE WINDS AROUND TO
A MORE EASTERLY DIRECTION AND WILL ADVECT SOME LOW-LEVEL MOISTURE
INTO THE FORECAST AREA. ELSEWHERE...PLENTY OF DRY AIR WILL CONTINUE
TO PROVIDE FAVORABLE CONDITIONS FOR FIRE WEATHER ACROSS PORTIONS OF
THE FLORIDA ZONES.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  49  82  58  86  59 /   0   0   0   0   0
PANAMA CITY  58  83  62  85  66 /   0   0   0   0   0
DOTHAN       48  82  53  86  58 /   0   0   0   0   0
ALBANY       48  82  52  86  57 /   0   0   0   0   0
VALDOSTA     51  83  57  85  59 /   0   0   0   0   0
CROSS CITY   55  85  61  86  59 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...WASHINGTON.

     RED FLAG WARNING SATURDAY AFTERNOON FOR THE FOLLOWING ZONES:
     BAY...CALHOUN...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
     WALTON...JACKSON...JEFFERSON...LEON...LIBERTY...MADISON...
     WAKULLA...WASHINGTON.

GM...NONE.

&&

CAMP/GIBBS
Hazardous weather outlook, Oct 12, 3:32 AM CDT, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
432 AM EDT FRI OCT 12 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-131000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
432 AM EDT FRI OCT 12 2007 /332 AM CDT FRI OCT 12 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND
PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

DRY LOW LEVEL AIR WILL COMBINE WITH AFTERNOON TEMPERATURES IN THE
UPPER 70S TO LOWER 80S TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS
ACROSS MUCH OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG
BEND. RED FLAG WARNINGS ARE IN EFFECT FOR THESE AREAS DURING THE
AFTERNOON AND EARLY EVENING HOURS. RELATIVE HUMIDITY VALUES ARE
ALSO EXPECTED TO DROP BELOW CRITICAL LEVELS FOR A COUPLE HOURS
THIS AFTERNOON ACROSS SOUTHEAST ALABAMA...HOWEVER LOW LEVEL WINDS
ARE ANTICIPATED TO REMAIN LIGHT.

CAUTIONARY LEVEL WINDS WILL CONTINUE ACROSS THE COASTAL WATERS
THIS MORNING BEFORE DECREASING EARLY THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ONCE AGAIN ACROSS
PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND
SATURDAY AFTERNOON. A FIRE WEATHER WATCH IS IN EFFECT ACROSS THIS
AREA WITH THE EXCEPTION OF DIXIE...LAFAYETTE AND TAYLOR COUNTIES.

WINDS AND SEAS ACROSS THE COASTAL WATERS MAY ONCE AGAIN REACH
CAUTIONARY LEVELS OUT OF THE EAST SATURDAY NIGHT AND SUNDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

14-MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 3:50 AM CDTFire Weather WatchTAEBay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 7 more10 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.